Search Results

There are 27607 results for: content related to: The partial differential equation u t + uu x = μ xx

  1. One-Dimensional Estimators

    Robust Statistics: The Approach Based on Influence Functions

    Frank R. Hampel, Elvezio M. Ronchetti, Peter J. Rousseeuw, Werner A. Stahel, Pages: 78–186, 2011

    Published Online : 14 OCT 2011, DOI: 10.1002/9781118186435.ch2

  2. Persistent homoclinic orbits for a perturbed nonlinear Schrödinger equation

    Communications on Pure and Applied Mathematics

    Volume 49, Issue 11, November 1996, Pages: 1175–1255, Y. Li, David W. McLaughlin, Jalal Shatah and S. Wiggins

    Article first published online : 6 DEC 1998, DOI: 10.1002/(SICI)1097-0312(199611)49:11<1175::AID-CPA2>3.0.CO;2-9

  3. Fluctuations of the optimal advertising and inventory policy: A qualitative analysis

    Naval Research Logistics Quarterly

    Volume 28, Issue 4, December 1981, Pages: 619–642, Yves Balcer

    Article first published online : 21 NOV 2006, DOI: 10.1002/nav.3800280410

  4. An improved algorithm for the minmax regret median problem on a tree

    Networks

    Volume 41, Issue 2, March 2003, Pages: 97–103, Igor Averbakh and Oded Berman

    Article first published online : 30 JAN 2003, DOI: 10.1002/net.10062

  5. Extreme varieties, concave functions, and the fixed charge problem

    Communications on Pure and Applied Mathematics

    Volume 14, Issue 3, August 1961, Pages: 355–369, Warren M. Hirsch and Alan J. Hoffman

    Article first published online : 12 OCT 2006, DOI: 10.1002/cpa.3160140313

  6. An inventory problem with obsolescence

    Naval Research Logistics Quarterly

    Volume 16, Issue 2, June 1969, Pages: 217–228, William P. Pierskalla

    Article first published online : 29 OCT 2013, DOI: 10.1002/nav.3800160206

  7. Operators on Banach Spaces

    Functional Analysis: An Introduction to Banach Space Theory

    Terry J. Morrison, Pages: 155–216, 2011

    Published Online : 14 OCT 2011, DOI: 10.1002/9781118032992.ch4

  8. An Exploration of Competitive Signalling Equilibria with “Third Party” Information Production: The Case of Debt Insurance

    The Journal of Finance

    Volume 37, Issue 3, June 1982, Pages: 717–739, ANJAN V. THAKOR

    Article first published online : 30 APR 2012, DOI: 10.1111/j.1540-6261.1982.tb02219.x

  9. ELEMENTARY RELATIONS BETWEEN THE FUNDAMENTAL THEOREM OF ARITHMETIC, SCHNIRELMANN'S CLASSICAL THEOREM, AND GOLDBACH'S CONJECTURE

    Mathematical Logic Quarterly

    Volume 10, Issue 13-17, 1964, Pages: 199–201, Albert A. Mullin

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19640101304

  10. Morse theory for periodic solutions of hamiltonian systems and the maslov index

    Communications on Pure and Applied Mathematics

    Volume 45, Issue 10, December 1992, Pages: 1303–1360, Dietmar Salamon and Eduard Zehnder

    Article first published online : 17 OCT 2006, DOI: 10.1002/cpa.3160451004

  11. Zur Theorie der Elektronenbahnen in einer Elektronenschleuder (Betatron)

    Mathematische Nachrichten

    Volume 13, Issue 1-2, 1955, Pages: 73–128, Johannes Thomas

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19550130108

  12. Convergence of euler-stokes splitting of the navier-stokes equations

    Communications on Pure and Applied Mathematics

    Volume 47, Issue 8, August 1994, Pages: 1083–1115, J. Thomas Beale and Claude Greengard

    Article first published online : 17 OCT 2006, DOI: 10.1002/cpa.3160470805

  13. Identification by parameter bounds in adaptive control

    International Journal of Adaptive Control and Signal Processing

    Volume 9, Issue 1, January/February 1995, Pages: 33–46, Sandor M. Veres

    Article first published online : 6 MAR 2007, DOI: 10.1002/acs.4480090105

  14. Lösung linearer Fredholmscher Integralgleichungen mit Kernen vom Greenschen Typ

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 67, Issue 1, 1987, Pages: 37–48, Dr. A. Micke

    Article first published online : 22 NOV 2006, DOI: 10.1002/zamm.19870670112

  15. An Early Function for Eclipse Magnitudes in Babylonian Astronomy

    Centaurus

    Volume 32, Issue 1, April 1989, Pages: 1–52, John P. Britton

    Article first published online : 26 JUL 2007, DOI: 10.1111/j.1600-0498.1989.tb00838.x

  16. Properties of solutions of ordinary differential equations with small parameters

    Communications on Pure and Applied Mathematics

    Volume 24, Issue 6, November 1971, Pages: 807–840, Frank Hoppensteadt

    Article first published online : 13 OCT 2006, DOI: 10.1002/cpa.3160240607

  17. Non-recursive functions, knots “with thick ropes,” and self-clenching “thick” hyperspheres

    Communications on Pure and Applied Mathematics

    Volume 48, Issue 4, April 1995, Pages: 381–428, Alexander Nabutovsky

    Article first published online : 13 SEP 2010, DOI: 10.1002/cpa.3160480402

  18. Systems of minimal surfaces

    Communications on Pure and Applied Mathematics

    Volume 20, Issue 3, August 1967, Pages: 521–547, Alan Solomon

    Article first published online : 12 OCT 2006, DOI: 10.1002/cpa.3160200303

  19. On the Automorphism Group of a Free Pro-l Meta-abelian Group and an Application to Galois Representations

    Mathematische Nachrichten

    Volume 171, Issue 1, 1995, Pages: 315–324, Hiroshi Tsunogai

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19951710119

  20. Morse-type index theory for flows and periodic solutions for Hamiltonian Equations

    Communications on Pure and Applied Mathematics

    Volume 37, Issue 2, March 1984, Pages: 207–253, Charles Conley and Eduard Zehnder

    Article first published online : 18 OCT 2006, DOI: 10.1002/cpa.3160370204